# SDR ACE021607

- Difficulty date: February 16, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 48,176 hours
- Engine: Pwa PT6A65B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Condition: Contaminated
- Location: Mlg
- Part time: 2,571 hours, 2,066 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

MANUAL GEAR EXTENSION DUE NO GREEN LIGHTS AFTER HANDLE DOWN.  CONFIRMED HYDRAULIC MOTOR RELAY LOGGED WITH WATER AND DUPLICATED FAILURE BY FREEZING RELAY, REPLACED RELAY.
